How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6052
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I am a little concerned as I am going on holiday on Tuesday

This answer was rated:

Hello
JA: Hello. How can I help?
Customer: I am a little concerned as I am going on holiday on Tuesday morning and have
JA: The Doctor can help. Just a couple quick questions before I transfer you. What are your symptoms? Have you used any medication for this?
Customer: My apologies the last message sent in error. I had an on line consultation with an NHSGPon Friday because I was concerned that I was starting a UTI.
JA: Have you seen an OB/GYN about the UTI?
Customer: No the last one I had was about 6 years ago. it is only the early stages and I was prescribed an antibiotic of which I have now taken four doses. There is no improvement is it soon or should I seek more help. I go on holiday on Tuesday morning.
JA: Anything else in your medical history you think the Doctor should know?
Customer: I am 66 years old ,asthmatic and take Pulmacourt, formeterol,lasinopril2.5 and bendroflurazide 2mg

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

What are your symptoms an which antibiotic are you taking?

Regards

Customer: replied 3 days ago.
frequently needing to go to the toilet and pressure at end of pinis when needing to go lower dull pain intermittently. I am drinking a lot of water so frequent urination but urine now clear. Antibiotic is Macrobid !00mg BD

Thanks for the details

You should continue with antibiotic and complete the course

You will be fine after completing antibiotic

Sometime it can take 2-3 days before antibiotic takes it full effect

So you can travel on Tuesday and continue to complete the antibiotic course

If you don,t have any fever and burning in urine so you are already recovering well

Please do let me know if you have any other question

Regards

Customer: replied 3 days ago.
also hot when I pass urine (stinging slightly.)
Customer: replied 3 days ago.
Thankyou

You are welcome

Please do let me know if you have any other question

If done please leave a 5-stars rating to give me credit for my service

Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you